# SDR H44R2017051700003

- Difficulty date: May 16, 2017
- Submitted: May 18, 2017
- Operation: General aviation
- Filed by: Helicopter Flight Services Inc, repair station H44R404H
- Aircraft: N132TD
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7883
- Aircraft time: 2,763 hours, 12,560 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 2,763 hours, 4,032 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bearing
- Part number: 594976
- Part serial: NA
- Condition: Seized
- Location: Pulley
- Part time: 2,164 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMELLED AND SAW LIGHT SMOKE IN THE COCKPIT WHILE INBOUND. ASSUMED ELECTRICAL FIRE, SWITCHED BATTERY TO EMER SHED AND NOTICED SMOKE STOPPED.  DID NOT NOTICE A LIGHT ON THE CWP BEFORE EMER SHED.  LANDED AND SHUTDOWN.  A WALKAROUND SHOWED NO CIRCUIT BREAKERS WERE TRIPPED.  A RESTART WITH MAINTENANCE PERSONNEL SHOWED A HYD 2 LIGHT ON THE CWP AT IDLE. AFTER SHUTDOWN, A BROKEN RT HYDRAULIC PUMP DRIVE BELT WAS CONFIRMED DUE TO A SEIZED HYDRAULIC PUMP. IT IS ASSUMED THAT SMOKE FROM THE FAILED BELT ENTERED THE ENVIRONMENTAL CONTROL SYSTEM IN FLIGHT FORCING THE SMOKE INTO THE COCKPIT.   THE PUMP DID NOT FAIL THE PULLEY BEARING SEIZED CAUSING THE DRIVE BELT TO OVER HEAT AND BREAK.
